# SDR RAIA201305020001

- Difficulty date: May 2, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 23,430 hours, 21,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE F/O'S FLASHLIGHT WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT.  LIGHT OPS CHECKED GOOD.
